Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Got pregnant after using morning after pill

hello. I am 9 weeks pregnant. I was on alli weight loss cap. It will effect my baby. I took just 4 days. when i came to that im pregnant i stopped taking cap.and 1 more thing got pregnant after taking morning after pill with in 12hrs. I will not affect my baby. please help.
Asked On : Sat, 3 Jul 2010
Answers:  1 Views:  1069
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
Thanks for the query
You have taken medications which will affect the fetus. Please go for a scan see if the baby is alright.
Have a healthy life
Answered: Thu, 8 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor